Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for rashes on butt crack

i have a rash in my butt crack ares it is kinda bumpy and its on both sides it is itchy and hurts to wipe it started out as one bump what could this be could it be a heat rash im 7 months preg and have gained 44 lbs do you think that could have something to do with it
Tue, 21 Sep 2021
Report Abuse
Dermatologist 's  Response
Hello,

Itchy rash over the buttocks for 7 months can be tinea corporis which is a superficial fungal infection of skin and require treatment with anti-fungal cream like Luliconazole or Sertaconazole along with oral anti-fungals which are safe during pregnancy. Per se, there is no drug completely safe during pregnancy but among anti-fungals Terbinafine is considered safe in 2nd and 3rd trimester.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pawan Gupta, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest remedy for rashes on butt crack

Hello, Itchy rash over the buttocks for 7 months can be tinea corporis which is a superficial fungal infection of skin and require treatment with anti-fungal cream like Luliconazole or Sertaconazole along with oral anti-fungals which are safe during pregnancy. Per se, there is no drug completely safe during pregnancy but among anti-fungals Terbinafine is considered safe in 2nd and 3rd trimester. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pawan Gupta, Dermatologist